# SDR J7SA20171014001

- Difficulty date: October 14, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N475FX
- Make and model: Lear 45LEAR
- Aircraft serial: 508
- Aircraft time: 1,856 hours, 1,392 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Anti-Skid Valve
- Condition: Malfunctioned
- Location: Brakes
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUTBOARD BRAKE FAIL CAS MESSAGE AFTER LANDING GEAR IS LOWERED.  LANDED WITHOUT INCIDENT.  REMOVED, INSPECTED, AND SWAPPED THE ANTI-SKID VALVES FOR FURTHER TROUBLESHOOTING.  NO DEFECTS NOTED. OPS AND LEAK CHECKED GOOD. NO CAS. MVF SUCCESSFUL.
